# SDR 082907N413CS1

- Difficulty date: August 29, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N413CS
- Make and model: Cessna 525
- Aircraft serial: 525B0082
- Aircraft time: 1,204 hours, 847 cycles
- Engine: Wilint FJ44
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Out Of Adjust
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F, S
- Precautionary procedure: A

## Discrepancy

ENROUTE, AT CRUISE ALTITUDE OF 5000 FT AIRCRAFT STARTED TO TURN RT, DISENGAGED AUTO-PILOT, TURN STILL EXISTED. DIVERTED TO TOL AND LANDED WITHOUT INCIDENT.  AIRCRAFT CURRENTLY IN MAINTENANCE. CAUSE UNKNOWN AT THIS TIME.  09-03-07 ALL CONTROL RUDDER, AILERON AND FLAP TRAVELS CHECKED ALL CABLE RUNS AND TENSIONS CHECKED GOOD. STATIC RIGGING CHECKED GOOD, FIRST FLIGHT CHECK HAD SAME TURNING TO THE RIGHT ISSUE. CREW TRIMMED UP RUDDER AND AILERON FOR STRAIGHT AND LEVEL FLIGHT. MAINTENANCE CREW RESET TRIM INDICATIONS FOR FLIGHT NEUTRAL, NEXT FLIGHT CHECK SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
